MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF CEM FEM SZ 5 LT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF CEM FEM SZ 5 LT; PFC SIGMA RP-F : KNEE FEMORAL
Model Number 95-0016
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent left primary tkr in 2006.At this time a primary pfc rpf femoral component size 5 left and a cementless duofix mbt tray was utilised (cat numbers and lot numbers could not be established).Patient has done well for a number of years (undertaking manual work) and started to feel pain in the last 2 years.X-rays show a loose femoral component along with wear of the tibial insert on the medial side.On opening the knee the femoral component was obviously loose (this component had debonded at the implant cement interface and showed signed of polishing where there had been movement between the cement and the implant).Granulomas soft tissue was excised from the extensor mechanism, and there were eteolytic lesions in the distal femoral bone.The duofix tray was not overtly loose but did come away from the tibial bone without too much effort.The patella component was left in situ.An attune revision component was implanted along with both femoral and tibial sleeves.Good stability and fixation were achieved.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: dhr reviewed no deviations or non-conformances were noted.

Brand Name
PFC SIG RPF CEM FEM SZ 5 LT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11113522
Report Number1818910-2021-00127
Device Sequence Number19731959
Product Code NJL
UDI-Device Identifier10603295224044
UDI-Public10603295224044
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95-0016
Device Catalogue Number950016
Device Lot NumberZ47NT4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY DUOFIX MBT TRAY SZ 5; PFC SIG RPF INS SZ 5 10MM; PFC*SIGMA/OV/DOME PAT 3PEG,35
Outcome Attributed to Adverse Event Required Intervention;